I have had Juvederm injected into my lips to add volume a hand full of times but never experienced this much lumpiness, bumps, unevenness & just scary huge looking appearance! When I first got injected I didn't feel as hard but over the next 10 hours one side which also includes red bruises underneath is 2x as big as the side without AND it's hard as a rock and hurts when I put pressure on it. I am guessing I have a bruise under that side? Will this subside? I am so scared because I can't talk!
Hard Bumps, Uneveness & Hard to Talk 1 Day Post Juvederm in Upper & Lower Lips?
Doctor Answers (4)
Lumps and Swelling after Juvederm
Without seeing you in person, it is impossible to give you specific recommendations or make a diagnosis. However, you may have uneven injections, swelling or hematoma (small blood collection) / bruising. In any case, it sounds like you should return to your doctor for evaluation. In the meantime, icing the areas may help.
Hard bumps and unevenness after Juvederm in lips
What you describe sounds like complications from the injections.My best advice is for you see your provider for an evaluation and intervention if needed.
Swelling after juvederm
I agree with the other physicians that have answered this question. It sounds like a deep bruise or hematoma (collection of blood under the skin that turns hard and can be quite sore). I would get it checked out by the physician that did the injection just to be sure nothing more serious is going on. Time will improve this - each day it should get a little better.
You might also like...
Problems after juvederm in lips
It is most likely that you have bruising but I would go back and have your doctor take a look. Occasionally a blood vessel can be occluded and you would want to take care of that quickly. Apply cool compresses 10- minutes on, ten off and do not apply ice straight to your skin.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.